Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the reflection principle in several complex variables

Author: S. M. Webster
Journal: Proc. Amer. Math. Soc. 71 (1978), 26-28
MSC: Primary 32D15; Secondary 32C05
MathSciNet review: 0477138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The edge-of-the-wedge theorem is used to extend a biholomorphic map across a nondegenerate real analytic boundary in $ {{\mathbf{C}}^n}$ under some differentiability assumption at the boundary.

References [Enhancements On Off] (What's this?)

  • [1] Charles Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1–65. MR 350069,
  • [2] H. Lewy, On the boundary behavior of holomorphic mappings, Accad. Naz. dei Lincei, no. 35, 1977.
  • [3] Walter Rudin, Lectures on the edge-of-the-wedge theorem, American Mathematical Society, Providence, R.I., 1971. Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 6. MR 0310288
  • [4] S. I. Pinčuk, On the analytic continuation of holomorphic mappings, Math. Sb. 27 (1975), 375-392.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15, 32C05

Retrieve articles in all journals with MSC: 32D15, 32C05

Additional Information

Keywords: Nondegenerate Levi form, biholomorphic map
Article copyright: © Copyright 1978 American Mathematical Society